Publications

Export 5 results:
Filters: Author is Richard McKinley  [Clear All Filters]
2013
McKinley, R.: Canonical proof nets for classical logic. Annals of Pure and Applied Logic. 164, 702-732 (2013).
McKinley, R.: Proof Nets for Herbrand's Theorem. ACM Transactions on Computational Logic. 14, 5 (2013).
2010
McKinley, R.: Expansion nets: Proof nets for for propositional classical logic. In: Fermüller, C. and Voronkov, A. Logic for Programming, Artificial Intelligence, and Reasoning (LPAR 17). pp. 535-549. Springer Berlin / Heidelberg (2010).
2008
Brünnler, K., McKinley, R.: An Algorithmic Interpretation of a Deep Inference System. In: Cervesato, I., Veith, H., and Voronkov, A. LPAR 2008. pp. 482-496. Springer-Verlag (2008).
McKinley, R.: Soft linear set theory. Journal of Logic and Algebraic Programming. 76, 226-245 (2008).